# SDR SIMA20170104004

- Difficulty date: January 4, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 31,622 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE AND KICK PLATE ANGLES HAVE AREAS OF CORROSION-C/A-REMOVED CORROSION FROM PAX DOOR KICKPLATE ANGLE AND FOUND TO BE WITHIN LIMITS IAW SRM 51-21-16. REPAINTED IAW SRM 51-25-16. REPLACED MID CAP ANGLE IAW SRM 51-42-06 AND AMM 20--21-06
